Asymptotic distribution of the Kaplan-Meier U-Statistics

Bose, A. ; Sen, Arusharka (2002) Asymptotic distribution of the Kaplan-Meier U-Statistics Journal of Multivariate Analysis, 83 (1). pp. 84-123. ISSN 0047-259X

Full text not available from this repository.

Official URL:

Related URL:


Consider the Kaplan-Meier estimate of the distribution function for right randomly censored data. We show that a U-statistic defined via this estimate is asymptotically normal. Under a condition of degeneracy, different from the degeneracy condition in uncensored models, it has an asymptotic nonnormal distribution.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Random Censoring; Kaplan-meier Integral; U-statistics; Central Limit Theorem; Law of Iterated Logarithm; Degenerate U-statistics; Double Wiener Integral
ID Code:5461
Deposited On:18 Oct 2010 10:06
Last Modified:20 May 2011 10:56

Repository Staff Only: item control page